# SDR CALA2025091809031

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N47412
- Make and model: Boeing 737-9
- Aircraft serial: 68811
- Aircraft time: 9 hours, 6 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF LEFT WING TRAILING EDGE INOPERATIVE.  REPLACED THE LAMP,  OPS CHECKED GOOD IAW AMM 33-51-00.
